Skew m-complex symmetric operators

Muneo Chō, Eungil Ko, Ji Eun Lee

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

In this paper we study skew m-complex symmetric operators. In particular, we show that if T ∈ L(H) is a skew m-complex symmetric operator with a conjugation C, then eitT, e−itT, and e−itT are (m, C)-isometric for every t ∈ R. Moreover, we examine some conditions for skew m-complex symmetric operators to be skew (m − 1)-complex symmetric.

Original languageEnglish
Pages (from-to)2975-2983
Number of pages9
JournalFilomat
Volume33
Issue number10
DOIs
StatePublished - 2019

Keywords

  • (m
  • C)-Isometric operator
  • Skew m-complex symmetric operator

Fingerprint

Dive into the research topics of 'Skew m-complex symmetric operators'. Together they form a unique fingerprint.

Cite this